AccueilNous joindrePlan du siteChercher
Publications
Year:  
All :: 1972, ... , 2019, 2020, 2021, 2022
References
pdf
J.-M. De Koninck and I. Kátai
On key applications of the Turán-Kubilius inequality
Lithuanian Mathematical journal, 61(3, July):312-322
2021
pdf
J.-M. De Koninck and I. Kátai
On an open question regarding generalized number systems in Euclidean spaces
Ann. Univ. Sci. Budapest. Sect. Comput, 52:93-96
2021
pdf
J.-M. De Koninck, N. Doyon and W. Verreault
Repetitions of multinomial coefficients and a generalization of Singmaster's conjecture
Integers, 21:Article #A34
2021
pdf
J.-M. De Koninck
A front row seat to the work of Aleksandar Ivic
Bulletin de l'Académie serbe des sciences et des arts, 46:13-43
2021
pdf
J.-M. De Koninck, I. Kátai and B.M. Phong
On the variations of completely multiplicative functions at consecutive arguments
Publicationes Mathematicae Debrecen, 98(1-2):219-230
2021
 
J.-M. De Koninck and N. Doyon
The Life of Primes in 37 Episodes
In American Mathematical Society, editor,
2021
ISBN: 978-1-4704-6489-9
Ce site utilise TYPO3
Réalisation: Équipe Tactic